# SDR YENA2019100950569

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 43,107 hours, 14,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Out Of Alignment
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY ESCAPE SLIDE RAFT AT PASSENGER CREW DOOR 842PIN WONT ALIGN WITH VALVE.   PERFORMED CONTROLLED DEPLOYMENT AND REPLACED PASSENGER CREW DOOR 842 SLIDE RAFT IAW AMM 25-62-00-710-001-A AND 25-62-44-400-803-A. OPEN
